# SDR DL76S002047

- Difficulty date: October 17, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 45,214 hours, 22,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 130104233
- Part serial: 4819
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND RT WING OVERWING SLIDE BOTTLE PRESS LOW.  REPLACED BOTTLE.
